# SDR 2022F00104

- Difficulty date: January 4, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Aircraft: XAEBN
- Make and model: Boeing 737-800
- Aircraft serial: 61858
- Aircraft time: 25,113 hours, 16,279 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: 186A100045
- Part serial: NA
- Condition: Damaged
- Location: Zone 300
- Part time: 25,113 hours, 16,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MAINTENACE PERSONNEL PERFORMED HANDLING EQUIPMENT HITS AIRPLANE, DURING INSPECTION DETECTING HORIZONTAL STABILAIZER WITH DAMAGES, MATERIAL LOSS WAS DETECTED OF 0.857" WIDTH AND 1.00" LENGTH IN THE LEFT SIDE HORIZONTAL ESTABILIZER TRAILING ESGE, AND AUTBOARD STATIC DISCHARGER WAS DAMAGED ON LH HORIZONTAL STABILIZER. HORIZINTAL STABILIZER TIP PANEL WAS SWAPPED, STATIC DISCHARGER WAS REPLACED, REWORK DAMAGES WAS PERFORMED, CHEMICAL CONVERSION COATING WAS APPLIED, THE REPAIR STRUCTURALLY WAS ACCEPTABLE AS A TIME LIMIT REPAIR FOR 200 FLIGHT CYCLES OR THE NEXT C CHECK, THE GAP BETWEEN THE TIP CAP AND THE HORIZONTAL STABILIZER STRUCTURE WAS VERIFIED, ALL CORRECT.
